Some variants of the Frankl' problem for the Lavrent'ev–Bitsadze equation in a half-plane
Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1614-1618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_9_a21,
author = {O. M. Dzhokhadze},
title = {Some variants of the {Frankl'} problem for the {Lavrent'ev{\textendash}Bitsadze} equation in a half-plane},
journal = {Differencialʹnye uravneni\^a},
pages = {1614--1618},
year = {1989},
volume = {25},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_9_a21/}
}
O. M. Dzhokhadze. Some variants of the Frankl' problem for the Lavrent'ev–Bitsadze equation in a half-plane. Differencialʹnye uravneniâ, Tome 25 (1989) no. 9, pp. 1614-1618. http://geodesic.mathdoc.fr/item/DE_1989_25_9_a21/